# SDR F3LA200600071

- Difficulty date: June 12, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- Engine: Cfmint CFM565B5
- Engine time: 17,241 hours, 8,138 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 3380670140
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED NR 1 ENGINE OUTLET GUIDE VANES CRACKED FROM EDGE TO GUIDE VANE THROUGH BOLT HOLE (OVER 1 INCH LONG).  RT SIDE OF ENGINE FROM 12 O'CLOCK TO 4 O'CLOCK.  INSPECTED CRACKS PER MM 72-23-00-991-310-06 AND 72-23-00-991-310-06, SHEET 603.  INSPECTED VANES AND FOUND TO BE OUT OF LIMITS.  CRACKS FOLLOW VANE FROM BOLT HOLES, AND PLATFORMS CRACKED FROM TRAILING EDGE OF VANE TO EDGE OF PLATFORM.  REPLACED DAMAGED OUTLET GUIDE VANES PER AMM 72-23-00-000-008 AND AMM 72-23-00-400-008.
